MAUDE Adverse Event Report: PRINGY JUVEDERM VOLUX XC 2 X 1ML; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY JUVEDERM VOLUX XC 2 X 1ML; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 20073770
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 07/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Abbvie is unable to confirm with the healthcare professional; therefore, additional event, product, or patient details are not attainable.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional (hcp) reported a clinical patient was injected in the temples with 2.1ml of juvéderm voluma® xc, in the jawline with 1.8ml of juvéderm volux¿ xc, in the nasolabial folds with 0.7ml of juvéderm vollure¿ xc and in the infraorbital hollowing with 0.7ml of juvéderm volbella® xc.The patient concomitantly takes prozac, rosuvastatin and paraguard iud.That same day, the patient experienced a ¿vascular occlusion from inject of juvederm volux into or approximate to the right facial artery near the antegonial notch.¿ that same day the patient experienced ¿right lower face hematoma pain, right lower face hematoma swelling, and right lower face hematoma ecchymosis caused by study device procedure.¿ the patient was immediately treated with 1200mg of hylenex® and aspirin.The next day the patient was treated again with 600mg of hylenex®.The following day with 450mg of hylenex® and acetaminophen-codeine 325 mg tablet.The next day the patient was treated again with 450mg of hylenex®, peridex mouthwash and prednisone.Three days after the last symptoms, the patient experienced ¿oral buccal mucosa ulceration caused by massage and upper and lower eyelid swelling caused by hematoma¿ the symptoms are ongoing.
 
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Additional, corrected, and/or changed data: c1, c3, d1, d4, h4, h6.
 
Event or Problem Description

Brand Name
JUVEDERM VOLUX XC 2 X 1ML
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22566386
Report Number3005113652-2025-00663
Device Sequence Number21152975
Product Code LMH
UDI-Device Identifier10840228300073
UDI-Public(01)10840228300073(10)1000864996(11)231122(17)251022
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/22/2025
Device Catalogue Number20073770
Device Lot Number1000864996
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale
Patient Weight66 KG